File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reliable H∞ control of uncertain descriptor systems with multiple time delays

TitleReliable H∞ control of uncertain descriptor systems with multiple time delays
Authors
Issue Date2003
PublisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTA
Citation
Iee Proceedings: Control Theory And Applications, 2003, v. 150 n. 6, p. 557-564 How to Cite?
AbstractThe reliable H∞ controller design problem for uncertain descriptor systems with actuator failures and multiple time delays is investigated. Sufficient conditions to guarantee that the unforced system is regular, impulse-free and exponentially stable are derived. The derived conditions are expressed in terms of a set of linear matrix inequalities, which can be effectively solved by using well known algorithms. Then, based on these results, a reliable H∞ controller is proposed such that, for all admissible uncertainties and actuator failures occurring among the prescribed subset of faulty actuators, the resulting closed-loop system is regular, impulse-free and exponentially stable with an H∞ norm bound constraint. The effectiveness of the proposed method is demonstrated by a numerical example.
Persistent Identifierhttp://hdl.handle.net/10722/156706
ISSN
2008 Impact Factor: 2.106
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYue, Den_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorHo, DWCen_US
dc.date.accessioned2012-08-08T08:43:37Z-
dc.date.available2012-08-08T08:43:37Z-
dc.date.issued2003en_US
dc.identifier.citationIee Proceedings: Control Theory And Applications, 2003, v. 150 n. 6, p. 557-564en_US
dc.identifier.issn1350-2379en_US
dc.identifier.urihttp://hdl.handle.net/10722/156706-
dc.description.abstractThe reliable H∞ controller design problem for uncertain descriptor systems with actuator failures and multiple time delays is investigated. Sufficient conditions to guarantee that the unforced system is regular, impulse-free and exponentially stable are derived. The derived conditions are expressed in terms of a set of linear matrix inequalities, which can be effectively solved by using well known algorithms. Then, based on these results, a reliable H∞ controller is proposed such that, for all admissible uncertainties and actuator failures occurring among the prescribed subset of faulty actuators, the resulting closed-loop system is regular, impulse-free and exponentially stable with an H∞ norm bound constraint. The effectiveness of the proposed method is demonstrated by a numerical example.en_US
dc.languageengen_US
dc.publisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTAen_US
dc.relation.ispartofIEE Proceedings: Control Theory and Applicationsen_US
dc.titleReliable H∞ control of uncertain descriptor systems with multiple time delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1049/ip-cta:20030597en_US
dc.identifier.scopuseid_2-s2.0-0346394249en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0346394249&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume150en_US
dc.identifier.issue6en_US
dc.identifier.spage557en_US
dc.identifier.epage564en_US
dc.identifier.isiWOS:000187991300001-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridYue, D=7102311946en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats